# SDR FDEA202107201821

- Difficulty date: July 20, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46871
- Aircraft time: 106,048 hours, 32,047 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: ADA00071
- Condition: Cracked
- Location: L3 Door Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - L3 DOOR PLUG #7 BEAM FORWARD STOP FITTING FOUND CRACKED. CABIN - AT L3 PLUG DOOR CRACKED #7 BEAM REMOVED AND REPLACED WITH NEW BEAM AS   PER SRM 51-31-01 VOLUME 2. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
